Classification of systems of Dyson–Schwinger equations in the Hopf algebra of decorated rooted trees - Archive ouverte HAL Access content directly
Journal Articles Advances in Mathematics Year : 2010

Classification of systems of Dyson–Schwinger equations in the Hopf algebra of decorated rooted trees

Dates and versions

hal-03623930 , version 1 (29-03-2022)

Identifiers

Cite

Loïc Foissy. Classification of systems of Dyson–Schwinger equations in the Hopf algebra of decorated rooted trees. Advances in Mathematics, 2010, 224 (5), pp.2094-2150. ⟨10.1016/j.aim.2010.01.024⟩. ⟨hal-03623930⟩
12 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More